Maychild Posted April 18, 2009 Share Posted April 18, 2009 I have been having several (3-7) dizzy spells a day since Tuesday. There was a change to my regimen: I take all of my Lamictal now at once in the morning and it was upped from 150- 200. Long story short: I had been at 375 a month prior, cut down to 150 then a week later to nothing. Was off for a week then started at 150 again. Stayed at 150 for two weeks. Could this all be Lamictal related? I called my NP and she didn't think that it was possible. I'm just a little worried. Thanks. I just read what partial seizures are like and I have had some of the symptoms during my spells. Visually everything gets a little foggy, my hearing goes to about half volume and I can't comprehend what activity is going on. It last about 30- 45 seconds. Hope that clarifies. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.